# SDR FDEA202211272849

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 71,613 hours, 27,915 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: 000310
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE ON FINAL. EXECUTED GO AROUND.  RAN TE FLAP DISAGREE PROCEDURE IAW QRH.  LANDED UNEVENTFULLY.  EMERGENCY DECLARED.   PERFORMED FSEU BITE TEST AND FOUND CODE 305 IAW FIM 27-51, TREE 805,  PERFORMED TREE 805 AND OPS NORMAL,  NO FAULTS FOUND IAW MCC.   REPLACED FSCU 1 IAW AMM 27-51-01-02, OPERATED FLAPS UP AND DOWN WITH NO PROBLEMS.  PERFORMED TSI 27-50-8677, NO FAULTS FOUND.  AIRCRAFT OK FOR SERVICE.
